# SDR ASAA2015042211465

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 29,436 hours, 8,820 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Inoperative
- Location: Delete
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE F/O"S "DELETE" BUTTON APPEARS TO BE INOPERATIVE.  ALL AFTER FUNCTIONS WORK NORMALLY.  ACFT GROUNDED.  ACCOMPLISHED FMCS CDU KEY BOARD KEY TEST IAW MM 34-61-01-400-801, DELETE KEY AND ALL OTHER KEYS.  OPS NORMAL, OK FOR SERVICE.
